Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 723451, 11 pages
http://dx.doi.org/10.1155/2015/723451
Research Article

Mathematical Properties of the Hyperbolicity of Circulant Networks

1Facultad de Matemáticas, Universidad Autónoma de Guerrero, Carlos E. Adame No. 54, Colonia Garita, 39650 Acapulco, GRO, Mexico
2Departamento de Matemáticas, Universidad Carlos III de Madrid, Avenida de la Universidad 30, Leganés, 28911 Madrid, Spain

Received 24 July 2015; Accepted 27 September 2015

Academic Editor: Pavel Kurasov

Copyright © 2015 Juan C. Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Gromov, “Hyperbolic groups,” in Essays in Group Theory, S. M. Gersten, Ed., vol. 8 of Mathematical Sciences Research Institute Publications, pp. 75–263, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar
  2. K. Oshika, Discrete Groups, AMS Bookstore, 2002.
  3. R. Charney, “Artin groups of finite type are biautomatic,” Mathematische Annalen, vol. 292, no. 1, pp. 671–683, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. Á. Serrano, M. Boguñá, and F. Sagués, “Uncovering the hidden geometry behind metabolic networks,” Molecular BioSystems, vol. 8, no. 3, pp. 843–850, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Estrada and J. A. Rodríguez-Velázquez, “Subgraph centrality in complex networks,” Physical Review E, vol. 71, no. 5, Article ID 056103, 9 pages, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Shavitt and T. Tankel, “On internet embedding in hyperbolic spaces for overlay construction and distance estimation,” in Proceedings of the IEEE Conference on Computer Communications (INFOCOM '04), Hong Kong, March 2004.
  7. D. Krioukov, F. Papadopoulos, M. Kitsak, A. Vahdat, and M. Boguñá, “Hyperbolic geometry of complex networks,” Physical Review E, vol. 82, no. 3, Article ID 036106, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. V. Chepoi and B. Estellon, “Packing and covering δ-hyperbolic spaces by balls,” in Proceedings of the 10th International Workshop on Approximation and the 11th International Workshop on Randomization, and Combinatorial Optimization. Algorithms and Techniques (APPROX-RANDOM '07), pp. 59–73, Princeton, NJ, USA, August 2007.
  9. E. A. Jonckheere and P. Lohsoonthorn, “Geometry of network security,” in Proceedings of the American Control Conference (ACC '04), vol. 2, pp. 976–981, IEEE, Boston, Mass, USA, June-July 2004.
  10. S. Bermudo, W. Carballosa, J. M. Rodríguez, and J. M. Sigarreta, “On the hyperbolicity of edge-chordal and path chordal graphs,” Filomat, In press, http://journal.pmf.ni.ac.rs/filomat/filomat/article/view/1090.
  11. S. Bermudo, J. M. Rodríguez, and J. M. Sigarreta, “Computing the hyperbolicity constant,” Computers and Mathematics with Applications, vol. 62, no. 12, pp. 4592–4595, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Bermudo, J. M. Rodríguez, O. Rosario, and J. M. Sigarreta, “Graphs with small hyperbolicity constant,” Electronic Notes in Discrete Mathematics, vol. 46, pp. 265–272, 2014. View at Publisher · View at Google Scholar
  13. S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, and J.-M. Vilaire, “Gromov hyperbolic graphs,” Discrete Mathematics, vol. 313, no. 15, pp. 1575–1585, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. G. Brinkmann, J. H. Koolen, and V. Moulton, “On the hyperbolicity of chordal graphs,” Annals of Combinatorics, vol. 5, no. 1, pp. 61–69, 2001. View at Publisher · View at Google Scholar
  15. W. Carballosa, J. M. Rodríguez, and J. M. Sigarreta, “Hyperbolicity in the corona and join of graphs,” Aequationes mathematicae, vol. 89, no. 5, pp. 1311–1327, 2015. View at Publisher · View at Google Scholar
  16. V. Chepoi, F. F. Dragan, B. Estellon, M. Habib, and Y. Vaxès, “Notes on diameters, centers, and approximating trees of δ-hyperbolic geodesic spaces and graphs,” Electronic Notes in Discrete Mathematics, vol. 31, pp. 231–234, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Michel, J. M. Rodríguez, J. M. Sigarreta, and M. Villeta, “Hyperbolicity and parameters of graphs,” Ars Combinatoria, vol. 100, pp. 43–63, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. J. M. Rodríguez, J. M. Sigarreta, J.-M. Vilaire, and M. Villeta, “On the hyperbolicity constant in graphs,” Discrete Mathematics, vol. 311, no. 4, pp. 211–219, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. E. Tourís, “Graphs and Gromov hyperbolicity of non-constant negatively curved surfaces,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 865–881, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. Y. Wu and C. Zhang, “Chordality and hyperbolicity of a graph,” The Electronic Journal of Combinatorics, vol. 18, no. 1, article P43, 2011. View at Google Scholar
  21. E. Ghys and P. de la Harpe, Sur les Groupes Hyperboliques d'Après Mikhael Gromov, vol. 83 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 1990.
  22. B. Alspach, “Isomorphism and cayley graphs on abelian groups,” in Graph Symmetry (Montreal, {PQ}, 1996), vol. 497 of Nato Science Series C: Mathematical and Physical Sciences, pp. 1–22, Kluwer Academic, Dordrecht, The Netherlands, 1997. View at Google Scholar · View at MathSciNet
  23. J. Xu, Topological Structure and Analysis of Interconnection Networks, Kluwer Academic Publishers, 2001.
  24. C. K. Wong and D. Coppersmith, “A combinatorial problem related to multimodule memory organization,” Journal of the ACM, vol. 21, no. 3, pp. 392–402, 1974. View at Publisher · View at Google Scholar · View at Scopus
  25. J. C. Bermond, F. Comellas, and D. F. Hsu, “Distributed loop computer-networks: a survey,” Journal of Parallel and Distributed Computing, vol. 24, no. 1, pp. 2–10, 1995. View at Publisher · View at Google Scholar · View at Scopus
  26. F. T. Boesch and J.-F. Wang, “Reliable circulant networks with minimum transmission delay,” IEEE Transactions on Circuits and Systems, vol. 32, no. 12, pp. 1286–1291, 1985. View at Publisher · View at Google Scholar · View at Scopus
  27. M. Karlin, “New binary coding results by circulants,” IEEE Transactions on Information Theory, vol. 15, no. 1, pp. 81–92, 1969. View at Publisher · View at Google Scholar
  28. P. T. Meijer, Connectivities and diameters of circulant graphs [Ph.D. thesis], Department of Mathematics and Statistics, Simon Fraser University, 1991.